RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Potapov, V P

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:221
Abstract pages:1167
Full texts:503
References:39

http://www.mathnet.ru/eng/person24150
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193331

Publications in Math-Net.Ru
1973
1. A. V. Efimov, V. P. Potapov, “$J$-expanding mtrix functions and their role in the analytical theory of electrical circuits”, Uspekhi Mat. Nauk, 28:1(169) (1973),  65–130  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:1 (1973), 69–140
1955
2. V. P. Potapov, “The multiplicative structure of $J$-contractive matrix functions”, Tr. Mosk. Mat. Obs., 4 (1955),  125–236  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019